# SDR IPXA2025012423113

- Difficulty date: January 22, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 24,758 hours, 14,708 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EMERGENCY SLIDE BUSTLE ON CREW DOOR NOT SECURED TO DOOR AND DAMAGED. REMOVED AND REPLACED EMERGENCY SLIDE DECORATIVE COVER AND SECURED SAME DOOR CKS GOOD REF A300 AMM 25-61-21
